Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I am feeling sharp pain in my stomach and back After taking of doxycycline

have been taken doxycycline, and I started haven sharp pain in my stomach and back, for how long will they last ?
Asked On : Thu, 7 Jan 2010
Answers:  2 Views:  815
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

doxycycline for what you are taking?

Answered: Fri, 8 Jan 2010
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.normally this is a safe drug and does not lead to much of problems.Still there are chances that the disease it self for which are taking may be causing pain or at times any anti biotic can lead to abdominal pain.Please talk to your doctor and take light diet in mean time.
wishing you good health.
Answered: Fri, 5 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor